# SDR ABXA9700726

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59147923
- Condition: Bulged
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN BULGED AT OUTFLOW VALVE, (AD 92-22-08).  REPAIRED AFT FUSELAGE SKIN PANEL AND DOUBLER IAW ABX REA D953-17704-MR.
